# SDR GTIA2021050335710

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 52,351 hours, 23,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA STATES STRONG FULL ODOR IN FWD GALLEY & ROW 1. NO ODOR NOTED IN COCKPIT.-PERFORMED IDENTIFICATION OF CABIN ODPRS TSM 05-50-00-810-831-A ISOLATION OF ALL SYSTEMS COULD NOT DUPLICATE ANY ODOR AT THIS TIME.
